# SDR UPS98627042

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP LEFT ENGINE POWER FLUCTATES AT A CONSTANT SETTING (THRUST).  CONDITION  WAS INTERMITTENT ON CLIMB-OUT IN BOTH CLB 2 AND CLB PWR.  N1,EGT,N2, AND FUEL FLOW ALL FLUXED WITH NO POWER SETTING CHANGE.  PERFORMED BITE CHECK PER FIM 73-21-00 COMBINED WITH ENGINE RUNS.  NO STATUS MSG OR CURRENT FAULTS.
